# SDR DALA2019022801284

- Difficulty date: February 27, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 72,750 hours, 53,804 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PREVIOUS REPAIR DOUBLER OF LOWER DOOR JAMB BEAM BTW STA Y=1155-1212 AT AFT CARGO COMPARTMENT. REPAIR DOUBLER OF LOWER DOOR JAMB BEAM BTW STA Y=1155-1212 AT AFT CARGO COMPARTMENT WAS REPLACED PER SRM 53-05 FIG. 123 AND SRM 51-30-5. (LP0962594)
